Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Zharinov Viktor Viktorovich
(recent publications)
| by years | scientific publications | by types |


1. V. V. Zharinov, “Symmetries and conservation laws of the Liouville equation”, Izv. RAN. Ser. Mat. (to appear)  mathnet

   2022
2. V. V. Zharinov, “Dynamics of wave packets in the functional mechanics”, Int. J. Mod. Phys. A, 37:20-21 (2022), 2243027 , 10 pp.  mathnet  crossref;

   2021
3. V. V. Zharinov, “Navier–Stokes equations, the algebraic aspect”, Theoret. and Math. Phys., 209:3 (2021), 1657–1672  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus

   2020
4. V. V. Zharinov, “Algebra of gauge theories”, Theoret. and Math. Phys., 203:2 (2020), 584–595  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus
5. V. V. Zharinov, “Binary relations, Bäcklund transformations, and wave packet propagation”, Theoret. and Math. Phys., 205:1 (2020), 1245–1264  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus

   2019
6. V. V. Zharinov, “Hamiltonian operators with zero-divergence constraints”, Theoret. and Math. Phys., 200:1 (2019), 923–937  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib  scopus
7. V. V. Zharinov, “Analysis in Noncommutative Algebras and Modules”, Proc. Steklov Inst. Math., 306 (2019), 90–101  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2018
8. V. V. Zharinov, “Analysis in Algebras and Modules”, Proc. Steklov Inst. Math., 301 (2018), 98–108  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  elib  scopus (cited: 2)
9. V. V. Zharinov, “Analysis in differential algebras and modules”, Theoret. and Math. Phys., 196:1 (2018), 939–956  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  elib  scopus (cited: 2)

   2017
10. V. V. Zharinov, “Lie–Poisson structures over differential algebras”, Theoret. and Math. Phys., 192:3 (2017), 1337–1349  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 5)  elib  scopus (cited: 6)
11. V. V. Zharinov, “Hamiltonian operators in differential algebras”, Theoret. and Math. Phys., 193:3 (2017), 1725–1736  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 2)  elib  scopus (cited: 2)

   2016
12. V. V. Zharinov, “Bäcklund transformations”, Theoret. and Math. Phys., 189:3 (2016), 1681–1692  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 19)  elib  scopus (cited: 19)

   2015
13. V. V. Zharinov, “Conservation laws, differential identities, and constraints of partial differential equations”, Theoret. and Math. Phys., 185:2 (2015), 1557–1581  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 13)  elib  scopus (cited: 13)

   2014
14. V. V. Zharinov, “A model of relativistic dynamics”, Proc. Steklov Inst. Math., 285 (2014), 120–131  mathnet  crossref  crossref  isi  elib  elib  scopus
15. V. V. Zharinov, “Algebraic aspects of gauge theories”, Theoret. and Math. Phys., 180:2 (2014), 942–957  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 4)

   2013
16. V. V. Zharinov, “The formal de Rham complex”, Theoret. and Math. Phys., 174:2 (2013), 220–235  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 6)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 6)

   2012
17. V. V. Zharinov, “Cohomologies of spaces of Schwartz test functions”, Theoret. and Math. Phys., 170:3 (2012), 263–273  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
18. V. V. Zharinov, “Cohomologies of spaces of Schwartz distributions”, Theoret. and Math. Phys., 172:1 (2012), 879–884  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
19. V. V. Zharinov, “Symmetries and conservation laws of difference equations”, Theoret. and Math. Phys., 168:2 (2011), 1019–1034  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  elib  scopus

   2010
20. V. V. Zharinov, “Evolution systems with constraints in the form of zero-divergence conditions”, Theoret. and Math. Phys., 163:1 (2010), 401–413  mathnet  crossref  crossref  zmath  adsnasa  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
21. V. V. Zharinov, “A differential-difference bicomplex”, Theoret. and Math. Phys., 165:2 (2010), 1401–1420  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022